# SDR CALA2018020300466

- Difficulty date: February 3, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 91,646 hours, 12,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L EMERGENCY LIGHTS ILLUMINATE WHEN DOOR IS OPENED. FOUND MODE SELECT SWITCH OPEN. REPLACED SWITCH S52121 REF MM52-1 1-28. CKS NORMAL.
